Some preserver problems on algebras of smooth functions

Félix Cabello Sánchez Departamento de Matemáticas, Universidad de Extremadura Javier Cabello Sánchez Departamento de Matemáticas, Universidad de Extremadura

TBD mathscidoc:1701.333177

Arkiv for Matematik, 48, (2), 289-300, 2008.9
We study bijections between algebras of smooth functions preserving certain parts of its structure. In particular, we show that multiplicative bijections are implemented by diffeomorphisms and they are automatically algebra isomorphisms. This confirms a conjecture by Mrčun and Šemrl.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:28 uploaded by arkivadmin ] [ 651 downloads ] [ 0 comments ] [ Cited by 4 ]
@inproceedings{félix2008some,
  title={Some preserver problems on algebras of smooth functions},
  author={Félix Cabello Sánchez, and Javier Cabello Sánchez},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203628376077986},
  booktitle={Arkiv for Matematik},
  volume={48},
  number={2},
  pages={289-300},
  year={2008},
}
Félix Cabello Sánchez, and Javier Cabello Sánchez. Some preserver problems on algebras of smooth functions. 2008. Vol. 48. In Arkiv for Matematik. pp.289-300. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203628376077986.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved